# SDR UIEA9801

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRA/SHJ - FLT TG891 - AFTER TOP OF DESCENT, A STRONG ELECTRICAL SMELL WAS NOTED.  FLIGHT DECK FAN WAS ON AT THE TIME FOR APPROX 10 MINUTES.  FAN SWITCHED OFF.  P6 CIRCUIT BREAKER PANEL (FRONT, BACK, AND UNDER F/E TABLE) WERE CHECKED FOR SMOKE AND ODORS.  THE SMELL SEEMED PREDOMINANTLY TO COME FROM F/O SIDE, MORE FROM TOP OF HIS GLARESHIELD THAN UNDER.  SMELL DISSIPATED APPROX 5 MINUTES AFTER TURNING FLT DECK FAN OFF.  FAN RAN ON GROUND FOR APPROX 10 MINUTES WITH NO RECURRENCE.  (X)
